A case of vanishing bile duct syndrome complicated with toxic epidermal necrolysis performed liver biopsy three times subsequently

Kosuke Sumida, Kazufumi Dohmen, Shinichi Aishima, Sho Iwasaka, Satomi Hisamoto, Yukiko Harada, Noriko Miyake, Nobuyuki Shimono, Shinji Shimoda

研究成果: Contribution to journalArticle査読

抄録

A 19-year-old Japanese woman who had high fever, systemic rashes, erosions and blisters was referred to our hospital. We diagnosed as a toxic epidermal necrolysis due to ibuprofen or acetaminophen based on the histopathology of skin biopsy, and started to administrate the intravenous methylprednisolone. Though the skin lesions improved soon after treatment, the hepatic dysfunction and jaundice continued. One month after admission, we diagnosed as vanishing bile duct syndrome complicated with toxic epidermal necrolysis through the result of liver histopathology. We observed on outpatient with administration of ursodeoxycholic acid, and the hepatic dysfunction and jaundice improved nine monthes after the first admission. In our case, we examined liver histopathology after the month and the six monthes and the eleven monthes after the first admission. Although almost bile ducts were disappeared in liver histopathology of the first biopsy, we observed the proliferation of regenerated bile ducts in histology of the second and the third biopsy. In care of toxic epidermal necrolysis, sometimes vanishing bile duct syndrome is known to be complicated, however it is rare to follow the clinical course of vanishing bile duct syndrome with the liver histopathology.

本文言語英語
ページ(範囲)67-73
ページ数7
ジャーナルActa Hepatologica Japonica
54
1
DOI
出版ステータス出版済み - 2013

All Science Journal Classification (ASJC) codes

  • Hepatology

フィンガープリント 「A case of vanishing bile duct syndrome complicated with toxic epidermal necrolysis performed liver biopsy three times subsequently」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル